International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 480528, 8 pages
doi:10.1155/2011/480528
Research Article

On the Solution of Distributional Abel Integral Equation by Distributional Sumudu Transform

Department of Mathematics, Faculty of Mathematics, Jai Narain Vyas University, Jodhpur 342 005, India

Received 20 October 2010; Accepted 8 January 2011

Academic Editor: Christian Corda

Copyright © 2011 Deshna Loonker and P. K. Banerji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Solution of the Abel integral equation is obtained using the Sumudu transform and further, distributional Sumudu transform, and, distributional Abel equation are established.